File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Integral representation of renormalized self-intersection local times

TitleIntegral representation of renormalized self-intersection local times
Authors
KeywordsClark-Ocone Formula
Exponential Integrability
Fractional Brownian Motion
Local Nondeterminism
Malliavin Calculus
Self-Intersection Local Time
Issue Date2008
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jfa
Citation
Journal Of Functional Analysis, 2008, v. 255 n. 9, p. 2507-2532 How to Cite?
AbstractIn this paper we apply Clark-Ocone formula to deduce an explicit integral representation for the renormalized self-intersection local time of the d-dimensional fractional Brownian motion with Hurst parameter H ∈ (0, 1). As a consequence, we derive the existence of some exponential moments for this random variable.
Persistent Identifierhttp://hdl.handle.net/10722/180464
ISSN
2015 Impact Factor: 1.273
2015 SCImago Journal Rankings: 2.526
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHu, Yen_US
dc.contributor.authorNualart, Den_US
dc.contributor.authorSong, Jen_US
dc.date.accessioned2013-01-28T01:38:29Z-
dc.date.available2013-01-28T01:38:29Z-
dc.date.issued2008en_US
dc.identifier.citationJournal Of Functional Analysis, 2008, v. 255 n. 9, p. 2507-2532en_US
dc.identifier.issn0022-1236en_US
dc.identifier.urihttp://hdl.handle.net/10722/180464-
dc.description.abstractIn this paper we apply Clark-Ocone formula to deduce an explicit integral representation for the renormalized self-intersection local time of the d-dimensional fractional Brownian motion with Hurst parameter H ∈ (0, 1). As a consequence, we derive the existence of some exponential moments for this random variable.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jfaen_US
dc.relation.ispartofJournal of Functional Analysisen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectClark-Ocone Formulaen_US
dc.subjectExponential Integrabilityen_US
dc.subjectFractional Brownian Motionen_US
dc.subjectLocal Nondeterminismen_US
dc.subjectMalliavin Calculusen_US
dc.subjectSelf-Intersection Local Timeen_US
dc.titleIntegral representation of renormalized self-intersection local timesen_US
dc.typeArticleen_US
dc.identifier.emailSong, J: txjsong@hku.hken_US
dc.identifier.authoritySong, J=rp01700en_US
dc.description.naturepostprinten_US
dc.identifier.doi10.1016/j.jfa.2008.06.016en_US
dc.identifier.scopuseid_2-s2.0-58049184961en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-58049184961&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume255en_US
dc.identifier.issue9en_US
dc.identifier.spage2507en_US
dc.identifier.epage2532en_US
dc.identifier.isiWOS:000261773400015-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridHu, Y=7407117772en_US
dc.identifier.scopusauthoridNualart, D=7004476842en_US
dc.identifier.scopusauthoridSong, J=55489918300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats